# SDR UIEA2011021200059

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,933 hours, 15,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Leaking
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX 10,000 FT NR3 ENGINE "B" LOOP INDICATED 7.5 AND RISING. "A" LOOK 3.6 AND STEADY. WITHIN SECONDS OF NOTICING TEMP, NR 3 FIRE WARNING ILLUMINATED. ACCOMPLISHED FHB PROCEDURES, FIRE HANDLE WAS PULLED, ENGINE SHUTDOWN.  INSPECTED NR 3 ENGINE, AND FOUND HIGH STAGE BLEED VALVE SENSE LINE FAULTY.  HIGH STAGE VALVED LOCKED CLOSED AND DEACTIVATED. ITEM DEFERRED.
